advertisement
Question
Posted by: Nick | 2010/04/13

POST STROKE

I had a couple of strokes just on 3 years ago and I have a little problem that I am worrying about.

SInce the second stroke I have a problem with ED besides that when I ejaculate the semen is a dark colour sort of like it has blood in it. I know that this is not normal. What is causing this?

I currently am on Adalat XL 30, prexum plus, tegretol 20mg 2x daily, simvotin 20mg 2x daily and 1/2 disprin. Could this medication be playing a role.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nick
The medication could be playing a role. If the bloody semen persists, please ask your GP to refer you to an urologist for further testing to exclude prostate disease. If he can't change your medication, he may be able to give you a prescription to treat the ED
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/13

Hallo Nick
The medication could be playing a role. If the bloody semen persists, please ask your GP to refer you to an urologist for further testing to exclude prostate disease. If he can't change your medication, he may be able to give you a prescription to treat the ED
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement